TU Darmstadt / ULB / TUbiblio

Parallelizing the dual simplex method

Bixby, R. E. and Martin, A. (2000):
Parallelizing the dual simplex method.
In: Informs journal on computing, pp. 45-56, 12, [Article]

Item Type: Article
Erschienen: 2000
Creators: Bixby, R. E. and Martin, A.
Title: Parallelizing the dual simplex method
Language: English
Journal or Publication Title: Informs journal on computing
Volume: 12
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:05
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item